# SDR SIMA20190503003

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 33,139 hours, 28,179 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Insulation
- Condition: Loose
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: B

## Discrepancy

SPS ADVANCED IN FLIGHTT NUMEROUS TIMES. C/A-TROUBLESHOT PER FIM 34-22-00. FOUND INSULATION BLANKET LOOSE IN FWD ELECTRONIC BAY AND TWO DROPS OF WATER IN NR 1 PITOT DRAIN TUBE. RESECURED INSULATION BLANKET IAW AMM 25-81-01 AND DRAINED WATER FROM NR 1 PITOT DRAIN TUBE IAW AMM 34-13-00. PERFORMED PITOT 1,2, AND 3 SYSTEM AIRSPEED PRESSURE TEST. ADJUSTED AIRSPEED TO 300 KNOTS AND VERIFIED ALL 3 SYSTEMS READ THE SAME AT 300 KNOTS AND NO LEAKS AFTER ONE MINUTE IAW AMM 34-13-00. ALL SYSTEMS OPS CHECK GOOD AT THIS TIME.
